by Angiehope on Tue Jun 19, 2012 03:58 AM
My father is on Votrient. He had pain on his feet (no other side effect) and his doctor ask him to stop Votrient for a week.
Is that normal? Do you know anyone stop Vortrient for a week and then back to it later?
Thanks a lot!
by love4life on Tue Jun 19, 2012 11:41 AM
I think doctors do things like that more often than you would think. My mom just started votrient and is having some nausea so her doctor suggested lowering the dose for the rest of the week and then he will bump her up to full dosage again next week. If you trust your father's doctor than trust his decision. If you don't trust your father's doctor than that's an entirely different issue.
by lllbbb on Wed Jun 20, 2012 02:27 AM
I wouldn't. Most people say not to take a break unless its affecting your liver. I don't believe the foot is a side effect.
Some people takes breaks then the medicine seems not to work. I know the doctors don't agree with this thinking but people on this site that have kidney cancer have a different opinion.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
Did you or your loved one seek a second opinion before starting cancer treatment?
No, but we got a second opinion after we started treatment
We care about your feedback. Let us know how we can improve your CancerCompass experience.